Thanks for ordering with healing crystals and your kind words.¬† We get a lot of requests regarding clearing negative energy from crystals.¬† Below are two links to help you clear the negative energy in the unikite.¬† We also offer the online clearing of the crystals through tones.¬† I've included that link as well.¬† Releasing negative energies from crystals is very effective.¬† Give it a try!
Unikite contains "rebirthing" energies.¬† It brings to light blockages that may inhibit spiritual and psychological growth.¬† So I'm wondering if the Unikite is "bringing up" something that is ready to be released?¬† If this doesn't resinate with you,¬† you may want to stop using the unikite for a few weeks so you can "test" the weight gain.¬† If you're changing your diet, your body may need to recalibrate to the new foods you're introducing as well as to the foods you're no longer eating.¬† We do carry some excellent crystals to facilitate weight loss and hunger if you're interested.
Crystals I'd recommend for weight loss are:¬†
Iolite which reduces fatty deposits in the body and supports liver detoxification,
Kyanite releases excess weight, and
Seraphinite and green tourmaline promote weight loss.¬†
Apatite is another crystal that could help with the weight issue as it supresses hunger and raises the matabolic rate.¬†
Many Blessings on your journey.
Love and Harmony,
Sent: Saturday, July 26, 2008 1:33 AM
Subject: Comment from HealingCrystals.com - Discount Prices on Healing Crystals, Minerals & Tumbled Stones
I am a frequent customer of your site and I have been nothing but pleased with the service and blessed specimens I've recieved, thank you!!!
My question is how do I release (get rid of) the energies of a stone I've recieved? Is giving the stone away or having the intention of releasing the effects of the stone effective? I ask because the Unakite stone I have has stimulated weight gain despite all efforts to lose weight plus I've also recently have become vegan and I didn't have a problem until I acquired Unakite. So, as much as I love the this stone I'm eager to find a way to negate this side effect.
Thanks in advance for your advice.